Publikace ÚTF

Robinson-Trautman solution with scalar hair

Tahamtan, T.; O. Svítek, O.

The explicit Robinson–Trautman solution with a minimally coupled free scalar field is derived and
analyzed. It is shown that this solution contains curvature singularity, which is initially naked but later
enveloped by the horizon. We use the quasilocal horizon definition and prove its existence in later retarded
times using sub- and supersolution method combined with growth estimates. We show that the solution is
generally of algebraic type II but reduces to type D in spherical symmetry.
typ:article
journal:Phys. Rev. D
volume:91
pages:104032
year:2015
pacs:04.20.Jb, 04.70.Bw
grant:Centrum Alberta Einsteina pro gravitaci a astrofyziku, GAČR 14-37086G, 2014-2018
files:
tahamtan-svitek_physrevd.91.104032.pdf (130.79 kB)

Tato stránka byla vygenerována: 2018-12-16 20:05 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page